Chinese
Register of
Marine Species
(ChaRMS)
Intro | Search taxa | Taxon tree | Sources | Statistics | Editors | Log in

ChaRMS taxon details

Aplustridae Gray, 1847

411859  (urn:lsid:marinespecies.org:taxname:411859)

accepted
Family
Bullinidae Gray, 1850 · unaccepted
marine
Not documented
MolluscaBase eds. (2021). MolluscaBase. Aplustridae Gray, 1847. Accessed through: Xu, K., An, J., Ding, L., Dong, D., Gao, Y., Huang, Y., Jiang, W., Lei, Y., Li, K., Li, X., Li, Y., Liang, X., Lin, G., Lin, M., Liu, H., Liu, J., Liu, W., Liu, X., Lu, D., Ma, Z., Ren, X., Sha, Z., Sun, J., Sun, S., Sun, Z., Tian, L., Wang, D., Wang, J., Wu, X., Xia, B., Xiao, N., Yin, J., Zhang, J., Zhang, S., Zhang, X., Zhao, E., Zheng, X., Zhou, H., Zhou, J. & Zhou, K. (2021) Chinese Register of Marine Species at: http://www.marinespecies.org/charms/aphia.php?p=taxdetails&id=411859 on 2022-05-27
Xu, K., An, J., Ding, L., Dong, D., Gao, Y., Huang, Y., Jiang, W., Lei, Y., Li, K., Li, X., Li, Y., Liang, X., Lin, G., Lin, M., Liu, H., Liu, J., Liu, W., Liu, X., Lu, D., Ma, Z., Ren, X., Sha, Z., Sun, J., Sun, S., Sun, Z., Tian, L., Wang, D., Wang, J., Wu, X., Xia, B., Xiao, N., Yin, J., Zhang, J., Zhang, S., Zhang, X., Zhao, E., Zheng, X., Zhou, H., Zhou, J. & Zhou, K. (2022). Chinese Register of Marine Species. Aplustridae Gray, 1847. Accessed at: https://www.marinespecies.org/charms/aphia.php?p=taxdetails&id=411859 on 2022-05-27
Date
action
by
2009-08-14 07:25:27Z
created
db_admin
2010-08-29 13:02:12Z
checked

original description  (of Bullinidae Gray, 1850) Gray, J. E. (1850). [text]. In: Gray, M. E., <i>Figures of molluscous animals, selected from various authors</i>. Longman, Brown, Green and Longmans, London. Vol. 4, iv + 219 pp. (August) [Frontispiece (portrait of Mrs. Gray); pp. ii–iv (preface); 1–62 (explanation of plates 1–312 in Volumes 1–3); pp. 63–124 (systematic arrangement of figures); 127–219 (reprint of Gray 1847). , available online at https://www.biodiversitylibrary.org/page/11632090 [details]  OpenAccess publication 

basis of record Bouchet, P. & Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47 (1-2): 1-397. [20 July]., available online at https://www.biodiversitylibrary.org/page/25127200 [details]  Available for editors  PDF available 
 
 Present  Inaccurate  Introduced: alien  Containing type locality